... legs and feet , that doesn't go away, I read that this could be a possible reaction from Nambutone . Has anyone else experienced this type of reaction ??? I am on it for a back injury , I did not have this as an initial symptom . I have had MRI'S which show no correlation according to the Doctors . Thanks
What type of injury do you have how long have you had it. Have these symptoms started right after the medicatin? I have had back problems for over 10yrs, my first diagnosis i had an mri, was just pulled muscle, sciatic pain,they sent me to a chiropractor put me in traction and the pain got worse. I went to another dr and come to find to find out i had a herniated disc, 6 months later i had my 1st of 4 surgeries. Please get a second opinion.
- Nabumetone Information for Consumers
- Nabumetone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nabumetone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 6 answers
Posted 7 Nov 2012 • 2 answers
Posted 9 Jun 2014 • 1 answer
Posted 16 Dec 2014 • 3 answers
Posted 24 Jun 2017 • 0 answers